# SDR DHL2006754502

- Difficulty date: May 15, 2006
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N754DH
- Make and model: Boeing 727223
- Aircraft serial: 22008
- Aircraft time: 61,652 hours, 30,725 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 390
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE ON LWR FUSE SKIN STA 390 RIGHT SIDE BELOW STR 21R.  REMOVED FASTENERS FOR ACCESS AT SKIN STA 390 STR 21R IAW B727 SRM 51-30-2, CUT OUT DAMAGE AREA DIM 6.5 X 1.125 INCH IAW B727 SRM 53-30-3 FIG 1.  FAB DOUBLER REPAIR MAT USED 2024T3 .063 PO 9002435 DIM 17.5 X 6 .5 IAW B727 SRM 53-30-2 FIG 2 AND 51-30-3 FIG 1.  TREATED AND PRIMED PARTS AND AREA IAW B727 SRM 51-10-2, INSTALLED DOUBLER REPAIR IAW B727 SRM 53-30-3 FIG 1 AND 51-30-2 CAT B REPAIR.
